# SDR CVGA20251001001

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N99MR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20450
- Aircraft time: 3,865 hours, 2,317 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL EICAS MSG AFTER T.O. FLAPS INDICATING 3 DEG. EMERGENCY DECLARED.  COMPLIED WITH PERFORMING FLAP RESET PROCEDURE. PERFORMED OPS CHECK, CHECKED GOOD AT THIS TIME ON GROUND. WORK DONE IAW CL300AMM TASK 27-51-05.
